American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55B20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 34 found      Go to page: 1 2

[1] John R. Klein. Fiber products, Poincaré duality and $A_\infty$-ring spectra. Proc. Amer. Math. Soc. 134 (2006) 1825-1833. MR 2207500.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Stewart Priddy. $K({\bf Z}/2)$ as a Thom spectrum . Proc. Amer. Math. Soc. 70 (1978) 207-208. MR 0474271.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Victor Snaith. On the stable cohomotopy of $RP\sp{\infty }$ . Proc. Amer. Math. Soc. 69 (1978) 174-176. MR 0467720.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Stanley O. Kochman. A chain functor for bordism . Trans. Amer. Math. Soc. 239 (1978) 167-196. MR 0488031.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Charles H. Giffen. Hermitian forms and higher algebraic $K$-theory. Bull. Amer. Math. Soc. 83 (1977) 1303-1305. MR 0506031.
Abstract, references, and article information
View Article: PDF

[6] Richard Kane. Torsion in the homology of $H$-spaces. Bull. Amer. Math. Soc. 83 (1977) 1041-1042. MR 0440541.
Abstract, references, and article information
View Article: PDF

[7] J. P. May. Infinite loop space theory. Bull. Amer. Math. Soc. 83 (1977) 456-494. MR 0451235.
Abstract, references, and article information
View Article: PDF

[8] Victor Snaith. Infinite loop maps and the complex $J$-homomorphism. Bull. Amer. Math. Soc. 82 (1976) 508-510. MR 0410741.
Abstract, references, and article information
View Article: PDF

[9] David A. Edwards and Harold M. Hastings. Generalized Steenrod homology theories. Bull. Amer. Math. Soc. 82 (1976) 328-330. MR 0431138.
Abstract, references, and article information
View Article: PDF

[10] Jean-Louis Loday. Higher Whitehead groups and stable homotopy. Bull. Amer. Math. Soc. 82 (1976) 134-136. MR 0393190.
Abstract, references, and article information
View Article: PDF

[11] Haynes R. Miller, Douglas C. Ravenel and W. Stephen Wilson. Novikov's ${\text{Ext}}^2$ and the nontriviality of the gamma family. Bull. Amer. Math. Soc. 81 (1975) 1073-1075. MR 0380790.
Abstract, references, and article information
View Article: PDF

[12] Michiel Hazewinkel. A universal formal group and complex cobordism. Bull. Amer. Math. Soc. 81 (1975) 930-933. MR 0371909.
Abstract, references, and article information
View Article: PDF

[13] Jerome Kaminker and Claude Schochet. Steenrod homology and operator algebras. Bull. Amer. Math. Soc. 81 (1975) 431-434. MR 0450997.
Abstract, references, and article information
View Article: PDF

[14] J. C. Becker, A. Casson and D. H. Gottlieb. The Lefschetz number and fiber preserving maps. Bull. Amer. Math. Soc. 81 (1975) 425-427. MR 0410728.
Abstract, references, and article information
View Article: PDF

[15] Donald M. Davis and Mark Mahowald. A strong nonimmersion theorem for ${\mathbf{R}}P^{8l+7}$. Bull. Amer. Math. Soc. 81 (1975) 155-156. MR 0405420.
Abstract, references, and article information
View Article: PDF

[16] David Copeland Johnson. An infinite complex and the spectral sequences for complex cobordism and $K$-theory . Proc. Amer. Math. Soc. 44 (1974) 231-234. MR 0334187.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Harold M. Hastings. On function spectra . Proc. Amer. Math. Soc. 44 (1974) 186-188. MR 0343258.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] L. G. Brown, R. G. Douglas and P. A. Fillmore. Extensions of $C^*$-algebras, operators with compact self-commutators, and $K$-homology. Bull. Amer. Math. Soc. 79 (1973) 973-978. MR 0346540.
Abstract, references, and article information
View Article: PDF

[19] Raphael Zahler. Existence of the stable homotopy family $\left\{ {\gamma _t } \right\}$. Bull. Amer. Math. Soc. 79 (1973) 787-789. MR 0324694.
Abstract, references, and article information
View Article: PDF

[20] Peter I. Booth. A unified treatment of some basic problems in homotopy theory. Bull. Amer. Math. Soc. 79 (1973) 331-336. MR 0315710.
Abstract, references, and article information
View Article: PDF

[21] David Copeland Johnson. On the reduction of complex bordism to unoriented bordism . Proc. Amer. Math. Soc. 39 (1973) 417-420. MR 0322853.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Aristide Deleanu and Peter Hilton. Localization, homology and a construction of Adams . Trans. Amer. Math. Soc. 179 (1973) 349-362. MR 0334186.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Claude Schochet. On the bordism ring of complex projective space . Proc. Amer. Math. Soc. 37 (1973) 267-270. MR 0307222.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] David Copeland Johnson. A Stong-Hattori spectral sequence . Trans. Amer. Math. Soc. 179 (1973) 211-225. MR 0368040.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Edward C. Hook. Equivariant cobordism and duality . Trans. Amer. Math. Soc. 178 (1973) 241-258. MR 0321120.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] S. M. Gersten. Higher $K$-theory for regular schemes. Bull. Amer. Math. Soc. 79 (1973) 193-196. MR 0308124.
Abstract, references, and article information
View Article: PDF

[27] Daniel S. Kahn and Stewart B. Priddy. Applications of the transfer to stable homotopy theory. Bull. Amer. Math. Soc. 78 (1972) 981-987. MR 0309109.
Abstract, references, and article information
View Article: PDF

[28] Frank Quinn. Surgery on Poincaré and normal spaces. Bull. Amer. Math. Soc. 78 (1972) 262-267. MR 0296955.
Abstract, references, and article information
View Article: PDF

[29] S. M. Gersten. On the spectrum of algebraic $K$-theory. Bull. Amer. Math. Soc. 78 (1972) 216-219. MR 0299657.
Abstract, references, and article information
View Article: PDF

[30] R. E. Stong. Map bordism of maps . Proc. Amer. Math. Soc. 35 (1972) 259-262. MR 0307223.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 34 found      Go to page: 1 2